Don Posted July 29, 2006 Share Posted July 29, 2006 As in others replies decadron does cause sleeping problems. It also can cause anxiety and mood swings. But also something it has caused for me, the decadron ate the ball joints of my hips out. While it doesnt always happen according to my docs it does happen and they see it from time to time. On that note, I had total hip replacement on my right side 27 Jun 06 and I am scheduled for 10 Oct to do the left side. I am getting along real good and started walking the day after it was done. Before I found it very hard to get out of a chair and even walk due to pain. Today I can bend over and pick up a pencil off the floor which is something I have not been able to do for a long time. It finally reached a point where I could not get my right leg over the horses so that is when I gave in. Your body always wins huh. So keep head strong and your feet moving. God Bless Don Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.